RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1999, Volume 369, Number 5, Pages 592–596 (Mi dan2875)  

This article is cited in 5 scientific papers (total in 5 papers)

Boundary control of the oscillation process at two ends

V.A. Il'in



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2875

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, M. Tukhtasinov, S. K. Ismatkhodgaev, “On an Evasion Problem on a Semi-Infinite Interval for a Class of Controlled Distributed Systems”, Math. Notes, 81:2 (2007), 260–267  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Andreev, S. V. Leksina, “Zadacha granichnogo upravleniya dlya sistemy volnovykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(16) (2008), 5–10  mathnet  crossref
    3. S. V. Leksina, “Zadacha upravleniya v usloviyakh pervoi kraevoi zadachi dlya giperbolicheskoi sistemy vtorogo poryadka”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 147–150  mathnet
    4. S. V. Leksina, “Zadacha granichnogo upravleniya v usloviyakh vtoroi kraevoi zadachi dlya matrichnogo volnovogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 20–29  mathnet
    5. A. E. Alekseenko, A. S. Kholodov, Ya. A. Kholodov, “Boundary control problems for quasilinear systems of hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 916–931  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020